MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG INTICA NEO 7 VR-T DX DF-1 PROMRI; ICD

BIOTRONIK SE & CO. KG INTICA NEO 7 VR-T DX DF-1 PROMRI; ICD
Model Number 429559
Medical Device Problem Codes High impedance (1291); Misconnection (1399)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Event or Problem Description
This device had an alert for greater than 150 shock impedance at implant follow-up.A pin connecter/header issue was suspected.At (b)(6) 2025 revision procedure, they found the df1 connector pin leg was loose in pocket.This was reconnected and all testing normal.No adverse patient events were reported.Should additional information be received, this file will be updated.

Brand Name
INTICA NEO 7 VR-T DX DF-1 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key21321386
Report Number1028232-2025-00638
Device Sequence Number7915122
Product Code LWS
UDI-Device Identifier04035479156855
UDI-Public(01)04035479156855(17)261130
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number429559
Device Catalogue Number429559
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age69 YR
Patient SexMale